# SDR MASA200500451

- Difficulty date: June 8, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 5,179 hours, 3,216 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Flt Controls
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7201 IAD.  DIVERTED TO RIC DUE TO A RUDDER TRAVEL LIMITER CAUTION MESSAGE.  THE MAINTENANCE DATA COMPUTER WAS INTERROGATED, THE SYSTEM WAS RESET PER THE FIM AND THE FAULT CLEARED.  THE FLIGHT CONTROLS WERE ACTUATED MULTIPLE TIMES WITH NO FAULTS AND THE AIRCRAFT WAS RELEASED.
